English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Invertible cohomological field theories and Weil-Petersson volumes.

MPS-Authors
/persons/resource/persons235752

Manin,  Yu.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236528

Zograf,  P.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Manin, Y., & Zograf, P. (2000). Invertible cohomological field theories and Weil-Petersson volumes. Annales DE l'Institut Fourier, 50, 519-535.


Cite as: http://hdl.handle.net/21.11116/0000-0004-344B-E
Abstract
There is no abstract available